# SDR AALA20050839

- Difficulty date: December 21, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N457AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49562
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Piston
- Condition: Inoperative
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - UNABLE TO RAISE LANDING GEAR AFTER TAKEOFF.  NOSE WHEEL STEERING INDEX CENTERED BUT NOSE WHEEL WOULD NOT TURN.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR STRUT PISTON.  SYSTEM GROUND CHECKED NORMAL OPERATION.
